# SDR 20000626SH024

- Difficulty date: November 13, 1999
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N62199
- Make and model: Amtr CHRISTAVIAMK
- Aircraft serial: 999
- Propeller: Amtr C8289
- System (JASC): 6110 · Propeller Assembly
- Part: Belt
- Part number: OPTIBELT8803M30
- Condition: Failed
- Location: Propeller Assy
- Part time: 220 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, BOTH PROP DRIVE BELTS BROKE CAUSING LOSS OF THRUST.  ACFT DESCENDED RAPIDLY AND IMPACTED THE TERRAIN.  BELTS HAD CONSUMED 220 HRS OF 300-HOUR REPLACEMENT TIME.  FAILURE NOT SPECIFICALLY DETERMINED, BUT COULD INCLUDE CAUSAL FACTORS SUCH AS UNEVEN WEAR OR TENSION, OR FAILURE OF ONE BELT CAUSING FAILURE OF SECOND DUE TO ENTANGLEMENT.  A SINGLE WIDE BELT IS ONLY CONFIG NOW AVAILABLE FROM ENG MFG.  SUBMITTER RECOMMENDED ALL 2 BELT CONFIGS STILL IN USE BE CLOSELY INSPECTED AND ADJUSTMENT VERIFIED.  (X)
